Skip to content

Stochastic Relaxation, Gibbs Distributions, and the Bayesian Restoration of Images.

Geman, S., & Geman, D. (1984). Stochastic Relaxation, Gibbs Distributions, and the Bayesian Restoration of Images. IEEE Transactions on Pattern Analysis and Machine Intelligence, 6(6), 721-741.

Type
Journal article
Intellectual base
Primary research
Year
1984
Volume
6
Issue
6
Pages
721-741
DOI
10.1109/tpami.1984.4767596
DOI registrant
Institute of Electrical and Electronics Engineers
Link
https://doi.org/10.1109/TPAMI.1984.4767596
Cited from
chemistry_materials, operations_research, statistics_experimental_design

Cited by

4 citations across 4 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 4 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:b61e79942273 · see in the full table